# SDR SWIA200718023

- Difficulty date: January 19, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 29,304 hours, 42,097 cycles
- Engine: Pwa PW118A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSS MEMBER OF FRAME (16) CRACKED.  (DISCOVERED DURING C-CHECK INSPECTION  NEW CROSS MEMBER INSTALLED IAW SRM 51-10-02 PG. 3 SEC. 3A  P/N 120-06962-601.
